# SDR AALA202509118146

- Difficulty date: August 28, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 35,824 hours, 14,656 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4240
- Condition: Low Pressure
- Location: Zone 800
- Part time: 35,888 hours, 14,682 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHEN FLIGHT ATTENDANT ARMED THE L3 DOOR CHECK SLIDE PRESSURE LIGHT CAME ON.   MAINTENANCE REPLACED THE L3 DOOR SLIDE INFLATION RESERVOIR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-62-49.
